# SDR GTIA2019110334758

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,503 hours, 4,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON SHORT FINAL GOT WORSE WHEN GOING THROUGH SMALL CLOUD LAYER CLEARED BY THE TIME WE LANDED-REF TSM 05-50-00-810-831-A. APU VERIFIED NO LEAKS. PRE-CONDITIONED A/C W/, NO SMELL NOTED. ISOLATED PACKS 1&2, NO SMELL NOTED, RAN ENGINES & ISOLATED BLEEDS NO SMELL NOTED. ALL STEPS ACCOMPLISHED W/ AEROTRACER ON BOARD. REF AMM 21-61-00, 49-00-00, 71-00-00. A/C OK FOR SVC AT THIS TIME.
